# SDR AU000019

- Difficulty date: January 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Pilats PC12
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 951010011
- Condition: Damaged
- Location: Te Flap
- Component: Te Flap Actuator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT OUTBOARD FLAP ACTUATOR FAULTY DUE TO EXCESSIVE BACKLASH.
